MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; BLOOD GLUCOSE METER
Model Number 7377
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Event or Problem Description
The customer called ascensia customer service to seek assistance with the contour® next meter.During the troubleshooting, it was found that the customer's blood glucose readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour® next meter, serial # (b)(6), and no manufacturing anomalies were found.

Brand Name
CONTOUR® NEXT
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza
-nishiueno, wakimachi
mima tokusima 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21768124
Report Number1810909-2025-00054
Device Sequence Number18315965
Product Code NBW
UDI-Device Identifier00301937377013
UDI-Public(01)00301937377013(17)230731(10)DW02M281P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7377
Device Catalogue Number84413470
Device Lot NumberDW02M281P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age88 YR
Patient SexMale